MAUDE Adverse Event Report: G-PREMIO BOND DENTAL BONDING AGENT; AGENT, TOOTH BONDING, RESIN

G-PREMIO BOND DENTAL BONDING AGENT; AGENT, TOOTH BONDING, RESIN
Model Number NO. 012696
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Gc america dental device used to bond to tooth structure does not have activating component to allow the bonding agent to cure to tooth or subsequent dental composite when exposed to dental curing light.Therefore each restorative procedure that utilized this defective product or bonding agent will have restoration failure.Gc america sells g-premio bond which has no capacity to cure with dental light.Several lot numbers from gc america are involved with this defective product.In addition gc america has additional composite restorative material which also does not cure or harden when exposed to the dental curing light.This composite material failure was reported to the manufacturer gc america in (b)(6) 2020 as formal compliant.Unfortunately this same material had defective qualities in 2018.The current situation with the defective bonding agent from gc america which was used on hundreds of our dental patients in our practice, has dramatically shortened the life expectancy of such restorations in each and every patient.These failures will require additional dental therapy and may cause significant expense and possible tooth loss.Also this catastrophic event has placed my professional reputation in jeopardy.We are only one office with three dentists, imagine the hundreds of other dental offices which may be unaware of this event.This single avoidable event has placed thousands of patients in high risk of significant dental expenditures to remedy this problem.(b)(6), dds.Fda safety report id# (b)(4).

Brand Name
G-PREMIO BOND DENTAL BONDING AGENT
Common Device Name
AGENT, TOOTH BONDING, RESIN
MDR Report Key10927366
Report NumberMW5098148
Device Sequence Number2469947
Product Code KLE
UDI-Device IdentifierD0470126961
UDI-PublicD0470126961
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/25/2020
6 Devices were Involved in the Event: 1   2   3   4   5   6  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNO. 012696
Device Catalogue Number012696
Device Lot Number2001211
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2020
Was Device Evaluated by Manufacturer? (Y/N) No Information
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient Age58 YR
Patient Weight50